# SDR IXXA202301232007

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 103,961 hours, 29,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BEHIND FIRST OFICER HAD DEAD BATTERY AND NO FLASH INDICATION. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY BEHIND FIRT OFFICER'S SEAT IN ACCORDANCE WITH ATI LOPA DRAWING 25-767-01002 REVISION 3. OPERATIONAL CHECK GOOD.
